I took my first 20mg celexa pill today. I feel shakey and anxious, naseaus can't eat and thoughts are all over the place. I just feel like I am tripping out if that makes any sense even. Any info you can give me on what the first few days is like would be greatly appreciated
These are common side effects. It usually takes about 4 weeks to get the full effect of the medicine. Talk to your doctor within the next few weeks if you feel worse. Hang in there it will get better. I hope you feel better.
It sounds like you may be having a bad reaction to Celexa. If it's still that bad today, get in touch with your dr. and let him know what's going on.
(I had a reaction like that when I first tried Lyrica and was taken right off by the dr. when I let him know. ) Good luck.
Hang in there, dont change the dose, this will settle down.
These are common side effects for many people. If you're not feeling better in a couple of weeks talk with your doctor. Hang in there
Is it common to have no motivation though? Even taking a shower seems like a huge chore right now. I just feel burnt out and very lazy...
Give the medicine time... this side effect will pass.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2016 • 6 answers
Help, this is my first time taking antidepressants. I was prescribed 20mg of Celexa every day. This?
Updated 9 May 2012 • 7 answers
Updated 10 Jan 2015 • 3 answers
Updated 27 Dec 2015 • 4 answers
Updated 4 Oct 2016 • 3 answers